图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
国际流体力学研究期刊
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN 打印: 2152-5102
ISSN 在线: 2152-5110

国际流体力学研究期刊

DOI: 10.1615/InterJFluidMechRes.v42.i2.10
pages 95-110

Surge Motion Coefficients for a Finite Circular Hollow Cylinder Radiating in Water of Infinite Depth

M. Hassan
Department of Mathematics, Indian Institute of Technology Guwahati Guwahati 781039, India
S. N. Bora
Department of Mathematics, Indian Institute of Technology Guwahati Guwahati 781039, India

ABSTRACT

Within the framework of linear water wave theory, the radiation of water waves by a hollow circular cylinder in an infinite depth ocean is considered. The whole fluid domain is divided into two regions: interior and exterior regions. Using separation of variables technique, Fourier sine transform and Havelock's expansion theorem, the radiated potentials in each region are obtained, and consequently the added mass, the damping coefficients and phase angles are evaluated for different wavenumbers and different drafts of the cylinder. It is observed that mostly the added mass are significant only at lower frequencies while the damping coefficients attain higher values in the middle range of frequencies. The added mass almost vanish at higher frequencies. All the results are depicted graphically.


Articles with similar content:

Non-Darcy Free Convection from a Vertical Plate with Time-Periodic Surface Temperature Oscillations
Journal of Porous Media, Vol.7, 2004, issue 4
Mohamed F. El-Amin
APPLICATION OF DIFFERING FORCING FUNCTION MODELS ON THE FLOW PAST AN OSCILLATING CYLINDER IN A UNIFORM LOW REYNOLDS NUMBER FLOW
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
M. Tutar, A. E. Holdo
DISPERSION OF WAVES IN AN INFINITE POROELASTIC PLATE IMMERSED IN AN INVISCID ELASTIC FLUID
Special Topics & Reviews in Porous Media: An International Journal, Vol.1, 2010, issue 3
M. Tajuddin, S. Ahmed Shah
Mathematical Modeling of Gas Flow Cooling by Liquid Drops in Co-Current Movement of Phases
Heat Transfer Research, Vol.39, 2008, issue 5
V. N. Doonin, A. G. Murav'ev
Error Estimate in Refraction Corrections for the Space Object Coordinates determined by Electromagnetic Waves
Telecommunications and Radio Engineering, Vol.60, 2003, issue 7-9
O. A. Remayeva, G. K. Snurnikova, Ye. V. Remayev